CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Rearrangements of access structures and their realizations in secret sharing schemes 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4882-4891
Authors:  Zhang, Zhifang;  Liu, Mulan;  Xiao, Liangliang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
perfect secret sharing scheme  statistical secret sharing scheme  computational secret sharing scheme  rearrangement of access structures  
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2008, 卷号: 29, 期号: 6, 页码: 1436-1448
Authors:  Deng, Yingpu;  Liu, Mulan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
Linear multi-secret sharing schemes based on multi-party computation 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2006, 卷号: 12, 期号: 4, 页码: 704-713
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear multi-secret sharing schemes  "direct sum" linear multi-secret sharing schemes  monotone span programs  multi-party computation